| Model Number |
88862410-69 |
| Medical Device Problem Codes |
Dull, Blunt (2407); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a coronary artery bypass graft (cabg), during sternal closure, the needle was detached and multiple complaints about needles being dull out of pack.It was also noted that there was difficulty passing the needles through the intercostal space.To resolve the issue, another suture from a different manufacturer was used.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant medical product: 88862410-69, 88862410-69 steel 6 4x45cm hos14 rot0grp, (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.